Asymptotic representation of weights of a Gaussian quadrature formula
Matematičeskie zametki, Tome 47 (1990) no. 4, pp. 63-68
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_47_4_a8,
author = {A. L. Marshak},
title = {Asymptotic representation of weights of {a~Gaussian} quadrature formula},
journal = {Matemati\v{c}eskie zametki},
pages = {63--68},
year = {1990},
volume = {47},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_47_4_a8/}
}
A. L. Marshak. Asymptotic representation of weights of a Gaussian quadrature formula. Matematičeskie zametki, Tome 47 (1990) no. 4, pp. 63-68. http://geodesic.mathdoc.fr/item/MZM_1990_47_4_a8/